manuscripta mathematica

, Volume 75, Issue 1, pp 151–166

Cohomology of biquotients

  • J. -H. Eschenburg

DOI: 10.1007/BF02567078

Cite this article as:
Eschenburg, J.-. Manuscripta Math (1992) 75: 151. doi:10.1007/BF02567078


Biquotients are non-homogeneous quotient spaces of Lie groups. Using the Serre spectral sequence and the method of Borel, we compute the cohomology algebra of these spaces in cases where the Lie group cohomology is not too complicated. Among these are the biquotients which are known to carry a metric of positive curvature.

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • J. -H. Eschenburg
    • 1
  1. 1.Institut für MathematikUniversität AugsburgAugsburg